# SDR CA150811006

- Difficulty date: June 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 484 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT CAS ILLUMINATED.  ACFT LANDED WITHOUT INCIDENT.  INSPECTION OF CHIP DETECTORS FOUND LARGE AMOUNT OF DEBRIS ON UPPER AND LOWER PLUGS.
